RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 1(259)  


Academician Andrei Nikolaevich Kolmogorov (obituary)
M. S. Gorbachev, V. I. Vorotnikov, L. N. Zaikov, E. K. Ligachev, N. I. Ryzhkov, N. N. Slyun'kov, A. N. Yakovlev, B. N. El'tsin, G. I. Marchuk, V. A. Grigor'ev, G. A. Yagodin, V. A. Kotel'nikov, P. N. Fedoseev, E. P. Velikhov, A. A. Logunov, V. A. Koptyug, K. V. Frolov, A. L. Yanshin, G. K. Skryabin, N. N. Bogolyubov, V. S. Vladimirov, I. M. Gel'fand, V. S. Mikhalevich, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, L. S. Pontryagin, Yu. V. Prokhorov, S. L. Sobolev, A. N. Tikhonov, L. D. Faddeev, A. M. Obukhov
3
Constant energy surfaces of Hamiltonian systems, enumeration of three-dimensional manifolds in increasing order of complexity, and computation of volumes of closed hyperbolic manifolds
S. V. Matveev, A. T. Fomenko
5
The normal form of a Hamiltonian system
A. D. Bruno
23
Linear operators that are $T$-invariant with respect to a group of homeomorphisms
L. Bassotti
57
Automata. Walks. Games
V. S. Korolyuk, A. I. Pletnev, S. D. Èidel'man
87
Non-classical spectral asymptotics
S. Z. Levendorskii
123
Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann's $H$-function
V. V. Vedenyapin
159
Gleb Pavlovich Akilov (obituary)
A. D. Aleksandrov, A. M. Vershik, V. V. Ivanov, A. G. Kusraev, S. S. Kutateladze, B. M. Makarov, Yu. G. Reshetnyak, V. P. Havin
181
Samuil Davidovich Berman (obituary)
Yu. I. Lyubich, I. V. Ostrovskii, D. K. Faddeev, I. R. Shafarevich, L. A. Shor
183

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On an analogue of the Wold decomposition for $\pi$-semi-unitary operators
V. A. Shtraus
185
On invariant lattices in Lie algebras of type $A_{q-1}$
K. S. Abdukhalikov
187
Removable singularities of solutions of parabolic equations
Yu. A. Alkhutov
189
On the non-denseness of fields of finite degree of non-robustness in the space of non-robust vector fields on closed two-dimensional manifolds
S. Kh. Aranson
191
Absolutes of uniform spaces
A. A. Borubaev
193
On estimates of the negative spectrum for the Schrödinger operator
Yu. V. Egorov, V. A. Kondrat'ev
195
The Euler and Cartesian characteristics for finite polyhedra
È. A. Loginov
197
Lower bounds for complete rational trigonometric sums
V. A. Zinov'ev, S. N. Litsyn
199
On miniversal deformations of matrices
S. A. Kashchenko
201
On the arithmetic properties of a certain sequence of polynomials
G. M. Levin
203
On the Cauchy problem for a first-order quasi-linear equation in the class of locally integrable functions
E. Yu. Panov
205
On transport in dynamical systems
L. V. Polterovich
207
On the design of regression experiments with dependent errors
V. G. Spokoiny
209
The Dirichlet problem for the Poisson equation on two intersecting planes
I. B. Tabov
211
Multidimensional two-valued commutative formal groups
A. N. Kholodov
213
Fundamental solutions of differential equations of a certain class in anisotropic spaces of generalized functions
A. P. Chernyaev
215
On Bäcklund transformations of evolution equations
V. N. Chetverikov
217

Mathematical Events in the USSR
Vladimir Aleksandrovich Andrunakievich (on his seventieth birthday)
V. I. Arnautov, A. I. Kostrikin, V. P. Platonov, Yu. M. Ryabukhin, L. A. Skornyakov
219
Nikolai Mikhailovich Korobov (on his seventieth birthday)
V. A. Bykovskii, A. I. Vinogradov, O. V. Lokutsievskii, N. I. Fel'dman
221
XII School on Operator Theory in Functional Spaces
S. G. Gindikin, V. F. Molchanov, Yu. G. Reshetnyak, I. I. Shitikov
223

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
225
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019